×

zbMATH — the first resource for mathematics

On faster convergent infinite series. (English) Zbl 1141.40001
Summary: Suffcient conditions, necessary conditions for faster convergent infinite series, faster \(\tau \)-convergent infinite series are studied. The faster convergence of infinite series of Kummer’s type is proved.
MSC:
40A05 Convergence and divergence of series and sequences
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. A. Smith and W. F. Ford, “Acceleration of linear and logarithmic convergence,” SIAM Journal on Numerical Analysis, vol. 16, no. 2, 223 pages, 1979. · Zbl 0407.65002 · doi:10.1137/0716017
[2] T. A. Keagy and W. F. Ford, “Acceleration by subsequence transformations,” Pacific Journal of Mathematics, vol. 132, no. 2, 357 pages, 1988. · Zbl 0966.40003
[3] J. Wimp, “Some transformations of monotone sequences,” Mathematics of Computation, vol. 26, no. 117, 251 pages, 1972. · Zbl 0257.40001 · doi:10.2307/2004735
[4] H. E. Salzer, “A simple method for summing certain slowly convergent series,” Journal of Mathematics and Physics, vol. 33, 356 pages, 1955. · Zbl 0966.40003
[5] D. F. Dawson, “Matrix summability over certain classes of sequences ordered with respect to rate of convergence,” Pacific Journal of Mathematics, vol. 24, no. 1, 51 pages, 1968. · Zbl 0966.40003
[6] B. C. Tripathy and M. Sen, “A note on rate of convergence of sequences and density of subsets of natural numbers,” Italian Journal of Pure and Applied Mathematics, no. 17, 151 pages, 2005. · Zbl 0966.40003
[7] T. , NekoneRady, ACADEMIA Nakladatelství Akademie, Prague, Czech Republic, 1974. · Zbl 0966.40003
[8] R. Filipów, I. Recław, N. Mro\Dzek, and P. Szuca, “Ideal convergence of bounded sequences,” Journal of Symbolic Logic, vol. 72, no. 2, 501 pages, 2007. · Zbl 0966.40003
[9] P. Kostyrko, T. , and W. Wilczyński, “\Cal I-convergence,” Real Analysis Exchange, vol. 26, no. 2, 669 pages, 2001. · Zbl 0966.40003
[10] T. and V. Toma, “A classical Olivier/s theorem and statistical convergence,” Annales Mathématiques Blaise Pascal, vol. 10, no. 2, 305 pages, 2003. · Zbl 0966.40003
[11] M. Dindo\vs, T. , and V. Toma, “Statistical convergence of infinite series,” Czechoslovak Mathematical Journal, vol. 53(128), no. 4, 989 pages, 2003. · Zbl 0966.40003
[12] T. , “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, 139 pages, 1980. · Zbl 0966.40003
[13] B. C. Tripathy, “On statistical convergence,” Proceedings of the Estonian Academy of Sciences. Physics, Mathematics, vol. 47, no. 4, 299 pages, 1998. · Zbl 0966.40003
[14] B. C. Tripathy, “On statistically convergent series,” The Punjab University. Journal of Mathematics, vol. 32, 1 pages, 1999. · Zbl 0966.40003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.